# SDR QXEA2019111900418

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 28,723 hours, 30,957 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tmu
- Part number: 4100S01807
- Part serial: AC27971
- Condition: Inoperative
- Location: Zone 200
- Part time: 10,790 hours, 100,082 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE TO PUW NOTICED THAT ICE ACCUMULATION WAS MODERATE. WHEN INSPECTING THE WINGS IT DID NOT LOOK LIKE THE DE-ICE BOOTS HAD SHED ANY ICE. MONITORED THE SYSTEM AND NONE OF THE BOOT LIGHTS ILLUMINATED. WE EXITED ICING CONDITIONS. ON DIVERT TO YKM THE MANUAL MODE DID WORK. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REMOVED TMU IAW AMM TASK 30-11-01-000-801. INSTALLED NEW TMU IAW TASK 30-11-01-400-801, STEP 1 THRU 5C, AND STEP 5H. COMPLIED WITH REMAINING STEPS OF AMM TASK 30-11-01-400-801 AND PERFORMED FUNCTIONAL TEST OF THE AIRFRAME DEICE SYSTEM, REF TASK AMM 30-11-00-720-801. OPS TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
